Groups with the Minimal Condition on Non-“Nilpotent-by-Finite” Subgroups
Serdica Mathematical Journal, Tome 28 (2002) no. 2, pp. 153-162
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We characterize the groups which do not have non-trivial perfect
sections and such that any strictly descending chain of non-“nilpotent-by-finite” subgroups is finite.
Keywords:
Nilpotent-by-Finite Group, Minimal Non-“Nilpotent-by-Finite” Group, Minimal Condition
@article{SMJ2_2002_28_2_a3,
author = {Artemovych, O.},
title = {Groups with the {Minimal} {Condition} on {Non-{\textquotedblleft}Nilpotent-by-Finite{\textquotedblright}} {Subgroups}},
journal = {Serdica Mathematical Journal},
pages = {153--162},
year = {2002},
volume = {28},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2002_28_2_a3/}
}
Artemovych, O. Groups with the Minimal Condition on Non-“Nilpotent-by-Finite” Subgroups. Serdica Mathematical Journal, Tome 28 (2002) no. 2, pp. 153-162. http://geodesic.mathdoc.fr/item/SMJ2_2002_28_2_a3/